Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 25, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 26, 2010, 9:37 AM CDT for Ohio County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 9:37 AM CDT (14:37 UTC)
- Expired
- Oct 26, 2010, 10:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Ohio County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 9:46 AM CDT | HAIL 0.88 | Centertown, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 7:55 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
790
WFUS53 KLMK 261437
TORLMK
KYC183-261500-
/O.NEW.KLMK.TO.W.0025.101026T1437Z-101026T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 AM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
OHIO COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 1000 AM CDT...
* AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR SMALLHOUS...MOVING NORTHEAST AT 65 MPH.
ANOTHER CIRCULATION NEAR BEDA COULD ALSO PRODUCE A TORNADO AT ANY
MOMENT.
* THIS TORNADIC STORM WILL ALSO IMPACT...
CENTERTOWN AND MCHENRY...
HARTFORD AND DUKEHURST...
JINGO AND SULPHUR SPRINGS...
OLATON...
THIS INCLUDES THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE
MARKERS 75 AND 77.
THIS INCLUDES THE NATCHER PARKWAY BETWEEN MILE MARKERS 41 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...DAMAGING WINDS IN EXCESS OF 70 MPH ARE
LIKELY. SEEK SHELTER NOW!
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3737 8711 3746 8712 3770 8676 3741 8663
3727 8699 3732 8700 3736 8704 3736 8709
3733 8711 3734 8713 3735 8713
TIME...MOT...LOC 1436Z 235DEG 55KT 3734 8710
$$
AL2 follow-up statements
348
WWUS53 KLMK 261452
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
952 AM CDT TUE OCT 26 2010
KYC183-261500-
/O.CON.KLMK.TO.W.0025.000000T0000Z-101026T1500Z/
OHIO KY-
952 AM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR OHIO
COUNTY...
AT 949 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR HARTFORD...MOVING NORTHEAST AT 65 MPH.
THE TORNADO WILL ALSO IMPACT...
HAYNESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR TORNADO TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3749 8696 3770 8676 3741 8663 3727 8699
3732 8700 3736 8704
TIME...MOT...LOC 1452Z 234DEG 57KT 3749 8684
$$
JDG279
WWUS53 KLMK 261459 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 AM CDT TUE OCT 26 2010
KYC183-261508-
/O.EXP.KLMK.TO.W.0025.000000T0000Z-101026T1500Z/
OHIO KY-
959 AM CDT TUE OCT 26 2010
...THE TORNADO WARNING FOR OHIO COUNTY WILL EXPIRE AT 1000 AM CDT...
THIS TORNADO WARNING WILL BE REPLACED DOWNSTREAM SHORTLY.
LAT...LON 3749 8696 3770 8676 3741 8663 3727 8699
3732 8700 3736 8704
TIME...MOT...LOC 1458Z 234DEG 57KT 3754 8674
$$
ALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 8:11 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Oct 26, 8:11 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 AM EDT TUE OCT 26 2010
...MESOSCALE UPDATE...
...TORNADO WATCH UNTIL FOR ENTIRE CWA UNTIL 4 PM EDT/ 3 PM CDT.
...HIGH RISK FOR SEVERE WEATHER EXPANDED TO SOUTHERN INDIANA AND
NORTH CENTRAL KENTUCKY...
SOLID LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE TOWARD SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY THIS MORNING. CURRENT STORM
MOTION AND TIMING HAVE THE FIRST STORMS ENTERING OUR NORTHWESTERN
CWA AROUND 930 AM EDT WITH THE BEAVER DAM AREA EXPECTING THE LINE BY
1030 AM EDT. FURTHER EAST...THE LOUISVILLE METRO SHOULD SEE THE LINE
OF STORMS AROUND 1130 AM EDT.
A VERY DYNAMIC SITUATION IS OCCURRING WITH 970 MB LOW OVER MN/WI
REGION AND ASSOCIATED COLD FRONT EXTENDING SOUTHWARD THROUGH CENTRAL
ILLINOIS AND SOUTHEAST MO. WITH AND H85 JET AROUND 70 KNOTS AND H5
JET AROUND 100 KNOTS...BOWING SEGMENTS WITH EMBEDDED MESO VORTICES
WILL YIELD DAMAGING WINDS AS THE MAIN THREAT. ALTHOUGH...STRONG AND
VEERING WIND PROFILE ALOFT IS YIELDING LARGE AND LOOPING HODOGRAPHS
SO EMBEDDED SUPERCELLS...ALONG WITH SUPERCELL STRUCTURES AHEAD OF
THE LINE WILL BE POSSIBLE. WIDESPREAD DAMAGE REPORTS ARE ALREADY
OCCURRING UPSTREAM WITH WINDS AS HIGH AS 80 MPH MEASURED AT ST.
LOUIS EARLY THIS MORNING. HIGH POTENTIAL WILL EXIST FOR ANY STORM TO
MIX DOWN STRONG WINDS ALOFT AS SOUNDINGS INDICATE A LOT OF DRY AIR
AT THE MID LEVELS AND LATEST DCAPE FROM THE RUC MESOANALYSIS SHOWS
ALMOST 1000 J/KG OF DOWNWARD MOMENTUM.
BOTTOM LINE...THIS LINE OF STORMS IS EXPECTED TO PRODUCE WIDESPREAD
WIND DAMAGE WITH ISOLATED TORNADOES ALSO POSSIBLE. TAKE THIS WEATHER
SITUATION VERY SERIOUSLY!!!
...FORECAST UPDATE...
UPDATING THE FORECAST FOR THE RECENTLY ISSUED TORNADO WATCH 722.
SEE WCNLMK FOR MORE INFORMATION.
SQUALL LINE TO OUR WEST BARRELING DOWN ON OUR CWA QUICKLY THIS
MORNING. THE LINE WILL REACH OUR FAR WRN CWA...OUR WESTERN
SOUTH-CENTRAL INDIANA COUNTIES BY 930AM EDT...BUT THE SOUTHERN END
OF THE LINE WILL TAKE LONGER TO REACH OUR SW CWA. PROBABLY BY 1030AM
EDT.
MAIN THREATS WITH THE LINE WILL BE DAMAGING WINDS TO 70 MPH...WITH
POSSIBLE ISOLATED TORNADOES.
.SHORT TERM (TODAY AND TONIGHT)...
...VERY WINDY CONDITIONS WITH DANGEROUS SQUALL LINE FORECAST TO MOVE
THROUGH THE REGION TODAY...
WELL-ADVERTISED COLD FRONT NOW HAS A DEVELOPING SQUALL LINE MOVING
EAST ACROSS CENTRAL MISSOURI. SPECIAL 06Z SOUNDING AT ILX INDICATED
A RAPID UPTICK IN PRECIPITABLE WATER...UP TO 1.51 INCHES...JUST
AHEAD OF THE SQUALL LINE AND IN LINE WITH MODEL FORECASTS FOR NOW.
MODELS CALL FOR PW'S TO INCREASE FURTHER TO BETWEEN 1.7 AND 1.8
INCHES AS STRONG SOUTHERLY FLOW PULLS IN EVEN MORE MOISTURE. THAT
FLOW...ROUGHLY 50-55 KNOTS AT 3 KFT AS PER LATEST VAD WIND
PROFILE...IS ALSO CREATING ENOUGH SHEAR AND HELICITY TO MAINTAIN THE
LINE AND POSSIBLY DEVELOP SOME TORNADIC SUPERCELLS OUT AHEAD OF IT.
WITHIN THE LINE ITSELF...DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. GFS HAS CAUGHT UP TO THE STRENGTH OF THE LOW LEVEL JET
PREDICTED BY THE NAM 24 HOURS AGO...NOW GOING FOR 65-75 KNOTS AT 850
MB AS THE LINE MOVES ACROSS THE REGION. THESE DAMAGING WINDS ARE
EXPECTED TO TRANSLATE DOWN TO THE SURFACE IN THE STRONGER CELLS THAT
FORM ALONG THE LINE.
OF NOTE IS HOW THE LATEST HRRR...THE 04Z RUN...IS HANDLING THE
FORECAST...AND IS IN LINE WITH OUR THINKING. IT DOES SHOW SEVERAL
DISCRETE CELLS FORMING OUT AHEAD OF THE MAIN LINE BY MID MORNING
OVER THE WESTERN CWA BEFORE MERGING INTO ONE MAIN LINE JUST AFTER
NOON.
BASED ON STANDARD SUITE OF MODELS AS WELL AS HIGHER RESOLUTION
ONES...FOR NOW THE BEST GUESS AT THE TIMING OF THE SQUALL LINE WILL
BE AROUND 14-15Z OVER THE NORTHWEST CWA...16-18Z FROM KSDF TO
KBWG...AND 18-21Z OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
TRAILING STRATIFORM RAIN SHOULD CONTINUE FOR A FEW HOURS BEHIND THE
MAIN LINE.
THROUGH THE MORNING AND AHEAD OF THAT LINE...EXPECT THE PRESSURE
GRADIENT TO BE TIGHT ENOUGH TO CONTINUE THE WIND ADVISORY IN EFFECT.
WILL SEE SUSTAINED WINDS UP TO 25-35 MPH WITH GUSTS TO 45 MPH.
ONCE THE FRONT IS CLEAR OF THE AREA...CONDITIONS WILL IMPROVE
QUICKLY. WINDS WILL CALM DOWN SIGNIFICANTLY TONIGHT...BUT WILL
RETURN TO SOUTHWESTERLY. WITH LOWER DEWPOINTS AND CLEARING
SKIES...EXPECT TEMPERATURES TO FALL TO AROUND 50 DEGREES OVERNIGHT.
SURPRISING AFTER SUCH A STRONG FRONT TO NOT GET COOLER THAN
THIS...BUT THE NEXT DRY FRONT COMING IN THE LONG TERM WILL DO THAT
JOB...SEE BELOW.
.LONG TERM (WEDNESDAY - MONDAY)...
WEDNESDAY - SATURDAY...
A PRETTY QUIET SECOND HALF OF THE WORK WEEK AFTER TODAY/S SYSTEM
EXITS THE AREA. WED AND THURS WILL REMAIN BREEZY AS SFC ISOBARS
REMAIN CLOSELY PACKED. WINDS ARE EXPECTED TO GUST INTO THE 25 TO
30 MPH RANGE WED/THURS AFTERNOONS.
COLD AIR BEHIND TODAY/S SYSTEM WILL BE DELAYED UNTIL
THURS WHEN A COOLER MUCH DRIER AIRMASS WILL ENTER THE REGION EARLY
IN THE DAY. SO WE/LL BE WARM FOR WED UNDER SW FLOW WITH HIGHS IN THE
LOW TO MID 70S. THURS/FRI WILL BE COOLER WITH HIGHS IN THE UPPER 50S
AND LOW 60S. THEN THE AIRMASS WILL START TO MODERATE BY SATURDAY
WITH HIGHS IN THE MID 60S.
WE HAVE FROST POTENTIAL FOR TWO NIGHTS IN THE LONG TERM
PERIOD...THURS NIGHT AND FRI NIGHT. WITH THE COLDER AIRMASS IN
PLACE AND CLEAR SKIES OVER MOST OF THE REGION...WE SHOULD SEE
WIDESPREAD FROST OVER THE AREA FOR THURS NIGHT. FRIDAY NIGHT/S
FROST LOOKS TO COVER MAINLY AREAS EAST OF I-65 AS WARMER AIR STARTS
TO INVADE THE WEST PREVENTING FROST.
SUNDAY - TUESDAY...
AS PREVIOUSLY MENTIONED...ANOTHER WEATHER SYSTEM LOOKS TO MAKE IT/S
WAY INTO THE AREA FOR EARLY NEXT WEEK. BOTH THE 0Z GFS AND 12Z
ECMWF DEPICT AN UPPER LEVEL WAVE INTENSIFYING AS IT CROSSES THE
ROCKIES AND DIVES DOWN INTO TEXAS. SFC CYCLOGENESIS LOOKS TO
COMMENCE WITH THIS UPPER LEVEL LOW BY MON/TUES TIME FRAME BRINGING
MORE SHOWERS/T-STORMS TO OUR AREA BY LATE MON THROUGH WED.
TEMPERATURES LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS FOR THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION (12Z TAF ISSUANCE)...
LATEST VWP INDICATES WINDS OF 50-60 KTS AT 3 KFT. WIND SHEAR LESS OF
A PROBLEM AS SURFACE WINDS ARE PICKING UP...SO HAVE TAKEN OUT OF ALL
TAFS EXCEPT FOR KLEX. STILL EXPECTING THESE WINDS TO TRANSLATE DOWN
BY MID MORNING...WITH GUSTS OUTSIDE OF THUNDERSTORMS TO AROUND 35
KNOTS. STRONGER STORMS WILL SEE GUSTS TO 50-60 KNOTS BUT AM GOING A
LITTLE MORE CONSERVATIVE IN THE TEMPO GROUPS FOR NOW. STILL HAVE IFR
CONDITIONS IN THE STORMS...AND HAVE MOVED UP THE TIMING A LITTLE NOW
THAT THE SQUALL LINE MOTION HAS COME INTO BETTER FOCUS. STILL CANNOT
RULE OUT SOME STORMS POPPING UP AHEAD OF THE MAIN LINE AND HAVE
ACCOUNTED FOR THIS WITH A TEMPO GROUP ABOUT AN HOUR BEFORE EXPECT
THE SQUALL LINE TO REACH EACH STATION.
BEHIND THE FRONT WIND WILL BECOME MORE WSW AND WILL REMAIN SLIGHTLY
GUSTY THOUGH NOT AS STRONG AS AHEAD OF THE FRONT. AS THE SUN SETS
WINDS WILL SETTLE DOWN BELOW 10KT AND ANY LEFT OVER CLOUDS WILL
CLEAR OUT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
&&
MESOSCALE......BJS
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......RJSHazardous weather outlook, Oct 26, 8:04 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 904 AM EDT TUE OCT 26 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-262100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 904 AM EDT TUE OCT 26 2010 /804 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 4PM EDT...3PM CDT... ...WIND ADVISORY IN EFFECT UNTIL 8PM EDT...7PM CDT... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...PRODUCING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG IT. DAMAGING WINDS ARE LIKELY WITHIN THESE STORMS...WITH GUSTS OF 60 TO 70 MPH POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE IN STORMS THAT FORM OUT AHEAD OF THE MAIN LINE AS WELL AS WITHIN THE SQUALL LINE. OUTSIDE OF ANY STORMS...EXPECT GENERAL WINDY CONDITIONS TODAY. SUSTAINED SOUTHERLY WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE CAUTION AS DRIVING MAY BE DIFFICULT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. RJS/AML/AL
In the hours before
Special weather statement, Oct 26, 5:58 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 658 AM EDT TUE OCT 26 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261230- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 658 AM EDT TUE OCT 26 2010 /558 AM CDT TUE OCT 26 2010/ ...LINE OF SEVERE THUNDERSTORMS ON ITS WAY TO SOUTHERN INDIANA AND CENTRAL KENTUCKY... A LINE OF SEVERE THUNDERSTORMS IS MOVING ACROSS SOUTHERN ILLINOIS AND JUST ENTERING EXTREME WESTERN KENTUCKY. THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS...WITH ONE MEASURED WIND GUST REPORT OF 78 MPH JUST SOUTH OF SAINT LOUIS MISSOURI. NEW STORMS ARE DEVELOPING JUST AHEAD OF THIS LINE...AND THESE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES AS THEY MATURE THROUGH THE MORNING HOURS. THE LINE IS EXPECTED TO MOVE INTO SOUTHWEST CENTRAL INDIANA AND WEST CENTRAL KENTUCKY AROUND 9 AM EDT...TO THE INTERSTATE 65 CORRIDOR BY 11 AM EDT...AND THE LAKE CUMBERLAND AND BLUEGRASS REGIONS BY AROUND NOON EDT. STAY TUNED THIS MORNING FOR LIKELY WARNINGS. RJS
Local storm report, Oct 26, 8:21 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM NON-TSTM WND DMG 4 SE BRANDENBURG 37.96N 86.13W
10/26/2010 MEADE KY NWS EMPLOYEE
POWERLINES DOWN
&&
EVENT NUMBER LMK1000555
CMCLocal storm report, Oct 26, 8:43 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TSTM WND GST IRELAND 38.42N 87.00W
10/26/2010 M65 MPH DUBOIS IN AMATEUR RADIO
&&
EVENT NUMBER LMK1000556
CMCLocal storm report, Oct 26, 8:55 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
10/26/2010 DUBOIS IN TRAINED SPOTTER
POWER OUTAGES
&&
EVENT NUMBER LMK1000557
CMCLocal storm report, Oct 26, 9:00 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG JASPER 38.39N 86.94W
10/26/2010 DUBOIS IN AMATEUR RADIO
TREE BLOCKING IN 56 AND ST. CHARLES STREET
&&
EVENT NUMBER LMK1000558
CMCLocal storm report, Oct 26, 9:30 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG FRENCH LICK 38.55N 86.62W
10/26/2010 ORANGE IN EMERGENCY MNGR
POWER POLES BROKEN
&&
EVENT NUMBER LMK1000559
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:00 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 45 min |
| Oct 26, 9:17 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Oct 26, 9:30 AM CDT | Tornado Warning | LMK | Meade | 15 min |
| Oct 26, 9:35 AM CDT | Tornado Warning | LMK | Breckinridge, Meade | 25 min |
| Oct 26, 9:49 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 26 min |
| Oct 26, 9:54 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio, Warren | 51 min |
| Oct 26, 9:56 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 34 min |
| Oct 26, 10:00 AM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 15 min |
| Oct 26, 10:02 AM CDT | Tornado Warning | LMK | Butler, Ohio | 28 min |
| Oct 26, 10:05 AM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 25 min |
| Oct 26, 10:08 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 52 min |
| Oct 26, 10:15 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade, Nelson and 1 more | 45 min |
| Oct 26, 10:22 AM CDT | Tornado Warning | LMK | Jefferson, Shelby | 38 min |
| Oct 26, 10:23 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Logan and 1 more | 52 min |
| Oct 26, 10:30 AM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 30 min |
| Oct 26, 10:33 AM CDT | Tornado Warning | LMK | Edmonson, Grayson | 27 min |
| Oct 26, 10:42 AM CDT | Tornado Warning | LMK | Bullitt, Hardin | 33 min |
| Oct 26, 10:43 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Oct 26, 10:46 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Oct 26, 10:55 AM CDT | Tornado Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 35 min |
| Oct 26, 10:56 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Jefferson, Nelson, Shelby, Spencer | 34 min |
| Oct 26, 10:59 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Hardin, Hart and 3 more | 31 min |
| Oct 26, 10:59 AM CDT | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 31 min |
| Oct 26, 11:03 AM CDT | Tornado Warning | LMK | Edmonson, Warren | 33 min |
| Oct 26, 11:06 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 24 min |
| Oct 26, 11:17 AM CDT | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Oct 26, 11:26 AM CDT | Tornado Warning | LMK | Barren, Edmonson, Hart, Warren | 34 min |
| Oct 26, 11:28 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hardin, Hart and 6 more | 32 min |
| Oct 26, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Scott, Shelby and 3 more | 46 min |
| Oct 26, 11:39 AM CDT | Tornado Warning | LMK | Anderson, Franklin, Woodford | 21 min |
| Oct 26, 11:40 AM CDT | Tornado Warning | LMK | Green, Hart, Larue, Taylor | 35 min |
| Oct 26, 11:59 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Jessamine, Mercer, Scott and 1 more | 31 min |
| Oct 26, 12:02 PM CDT | Tornado Warning | LMK | Marion, Washington | 27 min |
| Oct 26, 12:08 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Marion, Metcalfe, Taylor | 22 min |
| Oct 26, 12:21 PM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 24 min |
| Oct 26, 12:25 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington, Woodford | 35 min |
| Oct 26, 12:29 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 20 min |
| Oct 26, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Oct 26, 12:34 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine | 26 min |
| Oct 26, 12:38 PM CDT | Tornado Warning | LMK | Garrard, Jessamine, Mercer | 21 min |
| Oct 26, 12:44 PM CDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more | 46 min |
| Oct 26, 12:45 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 32 min |
| Oct 26, 12:49 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 26 min |
| Oct 26, 1:07 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 23 min |
| Oct 26, 1:17 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 26, 1:18 PM CDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 42 min |
| Oct 26, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 11 min |
| Oct 26, 1:22 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.